# SDR DALA2025060404271

- Difficulty date: May 30, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 98,056 hours, 17,466 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:603. CONNECTIVE ACTION: OPS. CHECK GOOD A/C OK FOR SVC. (0996483)
